Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An approach to the regularity for stable-stationary harmonic maps


Author: Hsu Deliang
Journal: Proc. Amer. Math. Soc. 133 (2005), 2805-2812
MSC (2000): Primary 58E20
Published electronically: March 22, 2005
MathSciNet review: 2146230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate the regularity of stable-stationary harmonic maps. By assuming that the target manifolds do not carry any stable harmonic $S^{2}$, we obtain some compactness results and regularity theorems. In particular, we prove that the Hausdorff dimension of the singular set of these maps cannot exceed $n-3$, and the dimension estimate is optimal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58E20

Retrieve articles in all journals with MSC (2000): 58E20


Additional Information

Hsu Deliang
Affiliation: Department of Mathematics, Shanghai Jiaotong University, Shanghai 200240, People’s Republic of China
Email: dlxu@sjtu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07818-4
PII: S 0002-9939(05)07818-4
Keywords: Stable harmonic map, stationary harmonic map, blowing-up map
Received by editor(s): December 15, 2003
Received by editor(s) in revised form: May 4, 2004
Published electronically: March 22, 2005
Additional Notes: The author was supported in part by Chinese NSF Grant 10301020.
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.